Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Tremors after Malaria - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2248 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   post falciferum, mild hand tremors,still persisting after 2 months of full recovery from falciferum malaria .what medication is appropriate ??
Doctor :   Hi
Doctor :   I am
User :   Hi
User :   corticosteroid ??
User :   difficulty in signing ,due to tremors
Doctor :   Are you currently using any medication?
User :   no steroid
User :   hello doc, are u there ??
Doctor :   What kind of symptoms you presented when you had malaqria
Doctor :   Is it cerebral malaria
Doctor :   Systemic malaria
User :   falciferum severe type
Doctor :   Did you had any complication during malaria and treatment
Doctor :   Were you in coma?
User :   yes hospitalized,low platlet,low hemoglobin
Doctor :   Corticosteroids are not the tr4eatment for tremors
User :   not in coma
Doctor :   Ok
Doctor :   It looks like you had systemic malaria
Doctor :   with blood cells involved
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor